MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC MEMORY II DOUBLE LUMEN EXTRACTION BASKET; BILIARY CATHETER AND ACCESSORIES

WILSON-COOK MEDICAL INC MEMORY II DOUBLE LUMEN EXTRACTION BASKET; BILIARY CATHETER AND ACCESSORIES
Model Number G25149
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.A corrective action (capa) has been initiated to address instances of difficulty during basket advancement and retraction.The product said to be involved is included in the scope of the corrective actions.Prior to distribution, all memory ii double lumen extraction baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a corrective action (capa) has been initiated in an effort to reduce occurrences of this nature.The product said to be involved is included in the scope of the corrective action.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During stone extraction in the common bile duct, the physician selected two cook memory ii double lumen extraction baskets.It was reported that before using it on the patient, the operation was checked.The handle moved, but the basket did not move.The basket is packaged with the basket extended so this is interpreted as unable to retract the basket.This occurred prior to patient contact; there was no impact to the patient.In addition, the user sustained no clinical consequence and there were no adverse effects to the user.

Brand Name
MEMORY II DOUBLE LUMEN EXTRACTION BASKET
Common Device Name
BILIARY CATHETER AND ACCESSORIES
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key24260775
Report Number1037905-2026-00065
Device Sequence Number9766785
Product Code LQR
UDI-Device Identifier00827002215382
UDI-Public(01)00827002215382(17)280724(10)W4958019
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K171969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25149
Device Catalogue NumberMB-35-2X4-8
Device Lot NumberW4958019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JAG WIRE 0.025 INCH (STRAIGHT TYPE).; OLYMPUS, TJF-290V SCOPE.
Patient SexUnknown